Alert archive / New Jersey / Special Marine Warnings in 2011
Special Marine Warning 52, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special marine warning at Jul 8, 2011, 7:50 PM EDT. It was in force for 55 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 8, 2011, 7:50 PM EDT (23:50 UTC)
- Expired
- Jul 8, 2011, 8:45 PM EDT
- In force
- 55 min
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
The radar
The Dover AFB radar (KDOX), 64 km from the middle of the area, began a volume at 23:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 12:00Z, 11.8 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 489 J/kg
- Mixed-layer CIN
- -43 J/kg
- Mixed-layer LCL
- 890 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 37 m²/s²
- 0-3 km storm-relative helicity
- 65 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
624
WHUS51 KPHI 082350
SMWPHI
ANZ431-451>455-470-090045-
/O.NEW.KPHI.MA.W.0052.110708T2350Z-110709T0045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SPECIAL MARINE WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
750 PM EDT FRI JUL 8 2011
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A
* SPECIAL MARINE WARNING FOR...
THE DELAWARE BAY SOUTH OF A LINE BETWEEN EAST POINT NJ AND
SLAUGHTER BEACH DE...
THE ATLANTIC COASTAL WATERS BETWEEN MANASQUAN INLET NJ AND FENWICK
ISLAND DE OUT TO 20 NM...
THE ATLANTIC COASTAL WATERS BETWEEN SANDY HOOK NJ AND FENWICK
ISLAND DE OUT 20 TO 40 NM...
INCLUDING 28-MILE WRECK...ATLANTIC CITY REEF...BUOY 2FB...BUOY
2MS...BUOY 3FB...BUOY 4FB...CAPE MAY REEF...FIVE FATHOMS BUOY...
GREAT EGG REEF...OCEAN CITY REEF...THE LUMP...WILDWOOD AND WILDWOOD
REEF...
* UNTIL 845 PM EDT
* AT 746 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM...PRODUCING SEVERE WINDS IN EXCESS OF 50 KNOTS 11 NM
SOUTHWEST OF BUOY 2MS...OR ABOUT OVER REHOBOTH BEACH...MOVING EAST
AT 15 KNOTS.
* THIS SEVERE THUNDERSTORM WILL BE NEAR
5 NM SOUTH OF BUOY 2MS BY 820 PM EDT
3 NM SOUTHWEST OF BUOY 4FB...5 NM WEST OF FIVE FATHOMS BUOY AND 7
NM SOUTH OF CAPE MAY REEF BY 845 PM EDT
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MARINERS CAN EXPECT GUSTY WINDS...HIGH WAVES...DANGEROUS LIGHTNING...
AND HEAVY RAINS. BOATERS SHOULD SEEK SAFE HARBOR IMMEDIATELY...UNTIL
THIS STORM PASSES.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FRIDAY
EVENING FOR DELAWARE AND NORTHEASTERN MARYLAND AND SOUTHERN NEW
JERSEY.
&&
LAT...LON 3846 7505 3885 7503 3906 7478 3906 7474
3945 7429 3927 7402 3838 7466
TIME...MOT...LOC 2350Z 255DEG 16KT 3872 7498
$$
NIERENBERGWhat forecasters said that day
The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special marine warning went out at Jul 8, 7:48 PM EDT, 2 minutes earlier.
Area forecast discussion, Jul 8, 7:48 PM EDT, 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
748 PM EDT FRI JUL 8 2011
.SYNOPSIS...
LOW PRESSURE IN DELAWARE WILL MOVE OUT TO SEA OVERNIGHT ENDING
THIS WIDESPREAD EPISODE OF HEAVY SHOWERS AND THUNDERSTORMS. HIGH
PRESSURE WILL BUILD INTO OUR AREA DURING SATURDAY AND BE OVER THE
REGION SUNDAY AND INTO MONDAY. ANOTHER FRONT MAY BRING MORE
UNSETTLED CONDITIONS TO THE REGION LATER MONDAY INTO TUESDAY.
&&
.NEAR TERM /THROUGH SATURDAY/...
SPC SVR WATCH 610...ANOTHER PORTION TO BE CANCELLED AROUND 755PM....AND
REDUCED THUNDER CHANGES. SO WHILE REMAINDER WATCH CONTS... NO BIG
RENEWAL OF HEAVY CONVECTION EXPECTED IN E PA AND NW NJ. JUST
DEALING WITH LEFTOVERS THERE NOW.
WILL STEP IT DOWN 1 HR AT A TIME. WCN/HWO/ZFP UPDATED AROUND 625P.
FFA CANCEL ARD 8PM EXCEPT SE PORTION WHERE ON GOING HEAVY RAINS.
ANY RUNOFF FLOODING MAY TAKE SEVERAL HOURS TO SUBSIDE AFTER THE RAIN
QUITS THIS EVENING.
ANY DAMAGE REPORTS YOU HAVE...BE IT FROM FLOODING/WIND...PLEASE
RELAY AS SOON AS POSSIBLE TO THE NWS.
PATCHY FOG WILL DEVELOP LATE TONIGHT ONCE THE RAINS END AND SKY
COVER BEGINS TO BREAK UP A BIT. FOG WAS NOT INCLUDED IN THE GRIDS
ATTM...SINCE THERE IS ALREADY PLENTY OF WORDINESS WITH THE
SVR/FLOOD WORDING ALREADY IN THERE.
&&
.SHORT TERM /SATURDAY NIGHT/...
THE LAST OF THE CLOUDS AND SCATTERED SHOWERS ASSOCIATED WITH THE
FRONT AND LOW PRESSURE AREAS FROM THE NEAR TERM WILL BE PASSING
OFF THE COAST SAT MORNING. LOW CHC POPS AND A FEW CLOUDS ARE STILL
IN THE GRIDS FOR THE MORNING AREAS ACROSS ERN DELAWARE AND THE SRN
COASTAL WATERS.
HIGH PRESSURE WILL BUILD IN SAT AND REMAIN INTO MONDAY. A DRY
FORECAST IS EXPECTED WITH MAINLY CLR SKIES. TEMPERATURES WILL
STILL BE VERY WARM...BUT THE LOWER HUMIDITY VALUES WILL MAKE
THINGS COMFORTABLE. SAT NIGHT WILL BE COOL WITH LOWS IN 50S ACROSS
THE NORTHERN AREAS AND LOW TO MID 60S IN MOST OTHER AREAS.
&&
.LONG TERM /SUNDAY THROUGH FRIDAY/...
THE MODELS HAVE BEEN PRETTY CONSISTENT THAT THE FLAT HEAT RIDGE OVER
THE EASTERN CONUS WILL RETROGRADE SLIGHTLY TO THE SOUTHWEST. AFTER
THE 500MB TROF PASSES, A CANADIAN HIGH PRESSURE SYSTEM WILL BUILD
INTO THE NORTHEASTERN CONUS.
THERE REMAINS DIFFERENCES AS TO HOW ROBUST THE CONVECTION WILL BE
WITH THE COLD FRONTAL PASSAGE MONDAY NIGHT INTO TUESDAY. TODAY THE
TIMING LOOKS SLIGHTLY BETTER FOR A MORE ACTIVE TUESDAY. WE OPTED FOR
POPS CLOSER TO THE GFS VS WHAT WOULD BE INFERRED USING THE ECMWF.
AFTER THE FRONT CLEARS THE REGION, OUR CWA SHOULD HAVE A COUPLE OF
DAYS WITH QUITE PLEASANT DEW POINTS. THERE ARE DIFFERENCES AS TO HOW
COOL IT WILL GET, ALTHOUGH THE GAPS ARE SMALLER THAN YESTERDAY.
BASED ON HOW ABOVE NORMAL THIS METEOROLOGICAL SUMMER HAS BEEN SO
FAR, WE HAVE OPTED TO KEEP MAX TEMPS TOWARD THE WARMER END OF THE
ENSEMBLE MEMBERS THROUGHOUT THE LONG TERM. REGARDLESS AFTER A HOT
AND HUMID TUESDAY, LOWER TEMPERATURES ARE IN STORE, ESPECIALLY AT
NIGHT, FOR THE REST OF THE LONG TERM PERIOD.
&&
.AVIATION /00Z SATURDAY THROUGH WEDNESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
TONIGHT...PATCHY MVFR OR IFR CONDS IN ST/FOG SPREAD S BEHIND THE
DEPARTING LOW WITH HEAVY CONVECTION MOVING OUT TO SEA BY 04Z.
SATURDAY AFTER 12Z...ANY IFR STRATUS ALONG AND SOUTH OF A KILG-
KACY LINE THROUGH ABOUT 1400 UTC. AFTER THE SURFACE LOW PULLS
AWAY...THE LOW LEVEL INVERSION SHOULD BREAK...AND VFR CONDITIONS
ARE EXPECTED EVERYWHERE FOR THE REMAINDER OF THE DAY. CONVECTIVE
TEMPERATURES COULD BE MET IN THE AFTERNOON...WHICH SHOULD RESULT
IN SCATTERED CUMULUS. HOWEVER...INCREASING STABILITY SHOULD
LIMITED ANY CONVECTIVE POTENTIAL.
OUTLOOK...
SAT NIGHT AND SUNDAY...WEAK HIGH PRESSURE BUILDING INTO THE REGION
SHOULD RESULT IN VFR CONDITIONS.
SUN NIGHT...VFR TO START BUT WAA MVFR CIGS MAY DEVELOP IN E PA LATE.
MONDAY...WARM AIR ADVECTION AHEAD OF A FRONTAL BOUNDARY COULD RESULT
IN SCATTERED THUNDERSTORMS LATE MONDAY OR MONDAY NIGHT...BUT
OVERALL VFR CONDITIONS ARE EXPECTED. MVFR FOG IS POSSIBLE EARLY
TUESDAY.
TUESDAY...MVFR FOG POSSIBLE EARLY OTHERWISE VFR WITH A CHANCE OF TSTMS
AND ASSOCIATED LOWER CONDITIONS.
&&
.MARINE...
NO MARINE HEADLINES EXCEPT THE SEVERE THUNDERSTORM WATCH 610
THROUGH 01Z.
CONVECTIVE BOW SWEEPING DEL BAY AT THIS TIME WITH STRONG WLY GUSTS.
SEAS OF 5 FT TONIGHT AT 44009 MAY GRAZE OUR DEL WATERS BUT FOR NOW
CONSERVATIVE APPROACHING DUE TO WAVE GENERATION THERE ON SSW WIND.
ASIDE FROM CONVECTIVE GUSTS TONIGHT...THERE MAY BE SOME FOG LATER
ON WHICH IS NOT YET ACCOUNTED FOR IN THE GRIDS.
THIS WEEKEND LIGHT WIND WITH AFTERNOON SEA BREEZES POSSIBLE.
THE RETURN FLOW AROUND THE HIGH COULD RESULT IN WINDS AND SEAS
INCREASING MONDAY INTO TUESDAY. THERE IS A CHANCE FOR WINDS TO
GUST TO 25 KNOTS DURING THIS TIME...BUT CONFIDENCE IN THIS IS LOW
FOR NOW.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...FLASH FLOOD WATCH UNTIL 4 AM EDT SATURDAY FOR PAZ054-055-
060>062-067>071.
NJ...FLASH FLOOD WATCH UNTIL 4 AM EDT SATURDAY FOR NJZ001-007>010-
012>027.
DE...FLASH FLOOD WATCH UNTIL 4 AM EDT SATURDAY FOR DEZ001>004.
MD...FLASH FLOOD WATCH UNTIL 4 AM EDT SATURDAY FOR MDZ008-012-015-
019-020.
MARINE...NONE.
&&
SYNOPSIS...DRAG 747P
NEAR TERM...DRAG 747P
SHORT TERM...O'HARA
LONG TERM...GIGI
AVIATION...DRAG 747P
MARINE...DRAG 747PHazardous weather outlook, Jul 8, 6:26 PM EDT, 1 hour 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 626 PM EDT FRI JUL 8 2011 NJZ001-007-008-PAZ054-055-060>062-092230- SUSSEX-WARREN-MORRIS-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- 626 PM EDT FRI JUL 8 2011 ...FLASH FLOOD WATCH IN EFFECT UNTIL 4 AM EDT SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MDZ008-NJZ009-010-012-015-PAZ067>071-092230- CECIL-HUNTERDON-SOMERSET-MIDDLESEX-MERCER-CHESTER-MONTGOMERY-BUCKS- DELAWARE-PHILADELPHIA- 626 PM EDT FRI JUL 8 2011 ...FLASH FLOOD WATCH IN EFFECT UNTIL 4 AM EDT SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. DEZ001>004-MDZ012-015-019-020-NJZ013-014-016>027-092230- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-KENT MD-QUEEN ANNES- TALBOT-CAROLINE-WESTERN MONMOUTH-EASTERN MONMOUTH-SALEM-GLOUCESTER- CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON- 626 PM EDT FRI JUL 8 2011 ...SEVERE THUNDERSTORM WATCH 610 IN EFFECT UNTIL 9 PM EDT THIS EVENING... ...FLASH FLOOD WATCH IN EFFECT UNTIL 4 AM EDT SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ430-431-450>455-092230- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 626 PM EDT FRI JUL 8 2011 ...SEVERE THUNDERSTORM WATCH 610 IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, Jul 8, 4:54 PM EDT, 2 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
454 PM EDT FRI JUL 08 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0332 PM HAIL OLD BRIDGE 40.41N 74.37W
07/08/2011 M0.88 INCH MIDDLESEX NJ PUBLIC
NICKEL SIZE HAIL REPORTED IN OLD BRIDGE.
0333 PM HEAVY RAIN DREXEL HILL 39.95N 75.30W
07/08/2011 M1.54 INCH DELAWARE PA TRAINED SPOTTER
1.54 INCHES FELL IN 40 MINUTES IN DREXEL HILL.
0345 PM HEAVY RAIN PENNSAUKEN TWP 39.97N 75.05W
07/08/2011 M1.75 INCH CAMDEN NJ TRAINED SPOTTER
1.75 INCHES FELL IN 20 MINUTES IN PENNSAUKEN.
0403 PM TSTM WND DMG BOUND BROOK 40.57N 74.54W
07/08/2011 SOMERSET NJ TRAINED SPOTTER
LARGE BRANCHES REPORTED DOWN WITH MINOR PROPERTY DAMAGE.
0430 PM HEAVY RAIN FRANKLIN TWP 40.48N 74.54W
07/08/2011 M1.76 INCH SOMERSET NJ MESONET
1.76 INCHES FELL IN 55 MINUTES.
&&
MEOLALocal storm report, Jul 8, 5:20 PM EDT, 2 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
520 PM EDT FRI JUL 08 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0332 PM HAIL OLD BRIDGE 40.41N 74.37W
07/08/2011 M0.88 INCH MIDDLESEX NJ PUBLIC
NICKEL SIZE HAIL REPORTED IN OLD BRIDGE.
0333 PM HEAVY RAIN DREXEL HILL 39.95N 75.30W
07/08/2011 M1.54 INCH DELAWARE PA TRAINED SPOTTER
1.54 INCHES FELL IN 40 MINUTES IN DREXEL HILL.
0345 PM HEAVY RAIN PENNSAUKEN TWP 39.97N 75.05W
07/08/2011 M1.75 INCH CAMDEN NJ TRAINED SPOTTER
1.75 INCHES FELL IN 20 MINUTES IN PENNSAUKEN.
0403 PM TSTM WND DMG BOUND BROOK 40.57N 74.54W
07/08/2011 SOMERSET NJ TRAINED SPOTTER
LARGE BRANCHES REPORTED DOWN WITH MINOR PROPERTY DAMAGE.
0430 PM HEAVY RAIN FRANKLIN TWP 40.48N 74.54W
07/08/2011 M1.76 INCH SOMERSET NJ MESONET
1.76 INCHES FELL IN 55 MINUTES.
0500 PM FLASH FLOOD MORRISTOWN 40.79N 74.48W
07/08/2011 MORRIS NJ 911 CALL CENTER
I-287 CLOSED IN MORRIS COUNTY DUE TO FLOODING.
&&
MEOLALocal storm report, Jul 8, 5:36 PM EDT, 2 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
536 PM EDT FRI JUL 08 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0332 PM HAIL OLD BRIDGE 40.41N 74.37W
07/08/2011 M0.88 INCH MIDDLESEX NJ PUBLIC
NICKEL SIZE HAIL REPORTED IN OLD BRIDGE.
0333 PM HEAVY RAIN DREXEL HILL 39.95N 75.30W
07/08/2011 M1.54 INCH DELAWARE PA TRAINED SPOTTER
1.54 INCHES FELL IN 40 MINUTES IN DREXEL HILL.
0345 PM HEAVY RAIN PENNSAUKEN TWP 39.97N 75.05W
07/08/2011 M1.75 INCH CAMDEN NJ TRAINED SPOTTER
1.75 INCHES FELL IN 20 MINUTES IN PENNSAUKEN.
0403 PM TSTM WND DMG BOUND BROOK 40.57N 74.54W
07/08/2011 SOMERSET NJ TRAINED SPOTTER
LARGE BRANCHES REPORTED DOWN WITH MINOR PROPERTY DAMAGE.
0430 PM HEAVY RAIN FRANKLIN TWP 40.48N 74.54W
07/08/2011 M1.76 INCH SOMERSET NJ COCORAHS
1.76 INCHES FELL IN 55 MINUTES.
0500 PM FLASH FLOOD MORRISTOWN 40.79N 74.48W
07/08/2011 MORRIS NJ 911 CALL CENTER
I-287 CLOSED IN MORRIS COUNTY DUE TO FLOODING.
0515 PM HEAVY RAIN 4 W ALLENTOWN 40.59N 75.56W
07/08/2011 M1.35 INCH LEHIGH PA COCORAHS
1.35 INCHES FELL IN 50 MINUTES IN ALLENTOWN.
0520 PM HEAVY RAIN BECHTELSVILLE 40.37N 75.63W
07/08/2011 M2.00 INCH BERKS PA CO-OP OBSERVER
2.00 INCHES FELL IN 50 MINUTES IN BECHTELSVILLE.
&&
MEOLALocal storm report, Jul 8, 6:46 PM EDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
646 PM EDT FRI JUL 08 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0418 PM TSTM WND DMG MORRISTOWN 40.79N 74.48W
07/08/2011 MORRIS NJ BROADCAST MEDIA
TREE DOWN ON EXIT RAMP OF I-287 EXIT 37
&&
EVENT NUMBER PHI1100377
JJMLocal storm report, Jul 8, 7:02 PM EDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
702 PM EDT FRI JUL 08 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0504 PM TSTM WND DMG SPARTA 41.03N 74.64W
07/08/2011 SUSSEX NJ 911 CALL CENTER
TREES DOWN IN THE STILLWATER - SPARTA AREA
&&
EVENT NUMBER PHI1100378
JJMSpecial weather statement, Jul 8, 7:46 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
746 PM EDT FRI JUL 8 2011
DEZ003-004-090045-
DELAWARE BEACHES DE-INLAND SUSSEX DE-
746 PM EDT FRI JUL 8 2011
...A STRONG THUNDERSTORM WILL AFFECT SUSSEX COUNTY...
AT 742 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES NORTHEAST OF GEORGETOWN...MOVING EAST AT
15 MPH. THE THUNDERSTORM WILL BE NEAR LEWES AROUND 815 PM...REHOBOTH
BEACH AND CAPE HENLOPEN STATE PARK AROUND 830 PM.
WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS STORM.
LAT...LON 3864 7534 3890 7533 3890 7526 3886 7523
3880 7516 3879 7511 3881 7509 3880 7507
3864 7505 3863 7510
FORECASTER: NIERENBERGThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 8:40 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Cape May, Cumberland | 80 min |
| Jul 7, 8:42 PM EDT | Special Marine Warning | PHI | 2 hr | |
| Jul 7, 10:07 PM EDT | Special Weather Statement | PHI | Cape May | 53 min |
| Jul 7, 10:55 PM EDT | Severe Thunderstorm Warning | PHI | Warren | 28 min |
| Jul 8, 3:58 AM EDT | Flash Flood Watch | PHI | Atlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 10 more | 19 hr |
| Jul 8, 4:34 AM EDT | Special Weather Statement | PHI | Hunterdon | 56 min |
| Jul 8, 12:03 PM EDT | Special Weather Statement | PHI | Atlantic | 57 min |
| Jul 8, 12:56 PM EDT | Special Weather Statement | PHI | Atlantic, Camden, Gloucester | 64 min |
| Jul 8, 2:12 PM EDT | Special Weather Statement | PHI | Atlantic, Burlington, Camden, Cumberland, Gloucester, Salem | 93 min |
| Jul 8, 2:23 PM EDT | Special Weather Statement | PHI | Warren | 82 min |
| Jul 8, 2:25 PM EDT | Areal Flood Advisory | PHI | Burlington, Camden, Gloucester, Salem | 7 hr |
| Jul 8, 2:51 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Mercer, Warren | 54 min |
| Jul 8, 2:56 PM EDT | Areal Flood Advisory | PHI | Hunterdon, Mercer | 3 hr |
| Jul 8, 3:03 PM EDT | Special Weather Statement | PHI | Mercer | 57 min |
| Jul 8, 3:14 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Mercer, Middlesex, Somerset | 66 min |
| Jul 8, 3:33 PM EDT | Areal Flood Advisory | PHI | Mercer, Middlesex, Somerset | 3 hr |
| Jul 8, 3:44 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Warren | 76 min |
| Jul 8, 3:48 PM EDT | Flash Flood Warning | PHI | Camden | 3 hr |
| Jul 8, 3:51 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Middlesex, Morris, Somerset, Sussex, Warren | 69 min |
| Jul 8, 4:10 PM EDT | Flash Flood Warning | PHI | Hunterdon, Morris, Somerset, Sussex, Warren | 3 hr |
| Jul 8, 4:42 PM EDT | Severe Thunderstorm Warning | PHI | Morris, Sussex, Warren | 78 min |
| Jul 8, 4:50 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Burlington, Camden | 70 min |
| Jul 8, 5:03 PM EDT | Flash Flood Warning | PHI | Sussex | 117 min |
| Jul 8, 5:03 PM EDT | Tornado Warning | PHI | Atlantic, Burlington, Camden | 27 min |
| Jul 8, 5:33 PM EDT | Areal Flood Advisory | PHI | Atlantic, Burlington, Camden, Cumberland, Gloucester, Mercer and 4 more | 3 hr |
| Jul 8, 5:44 PM EDT | Flash Flood Warning | PHI | Camden, Gloucester, Salem | 3 hr |
| Jul 8, 6:32 PM EDT | Special Marine Warning | PHI | 58 min | |
| Jul 8, 7:13 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Burlington, Cape May, Cumberland, Ocean | 77 min |
| Jul 8, 7:24 PM EDT | Areal Flood Advisory | PHI | Atlantic, Burlington, Cape May, Cumberland, Monmouth, Ocean | 3 hr |
| Jul 8, 7:26 PM EDT | Special Marine Warning | PHI | 64 min | |
| Jul 7, 8:56 PM EDT | Special Weather Statement | PHI | Carbon | 94 min |
| Jul 7, 9:10 PM EDT | Severe Thunderstorm Warning | PHI | Carbon | 67 min |
| Jul 7, 9:47 PM EDT | Severe Thunderstorm Warning | PHI | Carbon, Lehigh, Northampton | 73 min |
| Jul 8, 2:40 AM EDT | Special Weather Statement | PHI | Berks | 65 min |
| Jul 8, 2:48 PM EDT | Severe Thunderstorm Warning | PHI | Monroe | 57 min |
| Jul 8, 3:35 PM EDT | Special Weather Statement | PHI | Montgomery | 55 min |
| Jul 8, 3:40 PM EDT | Areal Flood Advisory | PHI | Berks, Lehigh, Northampton | 3 hr |
| Jul 8, 3:45 PM EDT | Flash Flood Warning | PHI | Philadelphia | 3 hr |
| Jul 8, 4:18 PM EDT | Flash Flood Warning | PHI | Monroe | 2 hr |
| Jul 8, 4:29 PM EDT | Areal Flood Advisory | PHI | Chester | 4 hr |
| Jul 8, 4:17 PM EDT | Special Weather Statement | PHI | Caroline, Cecil, Kent, Queen Anne's, Talbot | 88 min |
| Jul 8, 5:53 PM EDT | Severe Thunderstorm Warning | PHI | Caroline, Queen Anne's, Talbot | 82 min |
| Jul 8, 6:23 PM EDT | Severe Thunderstorm Warning | PHI | Caroline, Queen Anne's, Talbot | 82 min |
Nearby
Special Marine Warnings in New Jersey, 2011Every special marine warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.